# SDR AALA201605099012

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 43,083 hours, 25,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT SIDE BOX BEAM UPPER FLANGE AFT HOLE HAS CRACK INDICATION AT FRAME 43 & STRINGER 15.  REPAIRED BOX BEAM IAW EO 5315Y066.
